MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOFIBERVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA BRONCHOFIBERVIDEOSCOPE
Model Number BF-MP160F
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation and historical data, possible causes include some kind of stress such as damage or deterioration of parts.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the bronchofibervideoscope exhibited a noisy image due to a damaged charged couple device unit.There was no patient involvement.

Brand Name
EVIS EXERA BRONCHOFIBERVIDEOSCOPE
Common Device Name
BRONCHOFIBERVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22843565
Report Number9610595-2025-18228
Device Sequence Number18507579
Product Code EOQ
UDI-Device Identifier04953170340048
UDI-Public04953170340048
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-MP160F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown